# SDR CALA2022101202777

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 74,314 hours, 14,853 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 3733
- Condition: Inoperative
- Location: R Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

R PAC INOP AT T/OFF IN AUTO. WILL NOT RESET STBY AAEARS OK CREW REPORTS PACK IS OPERATING NORMALLY IN STANDBY MODE. MEL IS ACT". REMOVED AND REPLACED RIGHT PACK EXHAUST DOOR ACTUATOR PER INCLUDING STEP F-5(C). APPROVED, STICKER APPROVED. AMM 21-53-04-004-001 AND AMM 21-53-04-404-012 UP TO AND DEFERRED DIRECTLY BY TOMC PERFORMED RIGHT PACK TEMP CONTROLLER BITE PER FIM 21-51 TREE ADDED PARTS INFO 803, CONTROLLER DISPLAYED A FAULT FOR RIGHT PACK "RAM OUTLET ROTABLE PARTS CHANGE WAS INDICATED - TT # 1818399  SN OFF 3733 ACTUATOR, RAM A  OFF 99-2153-9-0001 3733 ON 99-2153-9-0001 6920 ACCOMPLISHED AMM 21-53-04-404-012 FROM STEP 3.F.6 TO COMPLETION, OP CK OK. ADD EMP:U166255,U270482
